Addiction Expert Forum
Paracetamol withdrawal
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Paracetamol withdrawal

How do I get out of the paracetamol addiction and withdrawal symptoms? Someone please help.
Tags: Paracetamol addiction
1684282_tn?1350782543
Paracetamol is not known to be addictive or have withdrawal upon cessation unless it is a combination with codeine. In that case you can space out the pills you take on a consistent manner until you take only one at night, then half at night, than every other night and then none.
If you take more than 4000 mg of paracetamol a day you may want to check your liver function to make sure you did not cause long term damage to it since paracetamol is known to be toxic to the liver if taken in excessive amounts.
Please take good care of yourself and good luck.
Blank
Continue discussion Blank
This Forum's Experts
1684282_tn?1350782543
Julia M Aharonov, DOBlank
MDS Rapid Drug Detox
Southfield, MI
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank